Glad you are doing better.
I agree with you.
I limit my social media time and news time because it is draining mentally and right now I don’t need all of that negativity. I am fully aware of what is going on but I have to try to stay as positive as I can do that I can move forward.
I just love this! 😍
I recently tried bullet journaling but found it difficult to stick to it on a daily basis, so it's kind of on and off for me. What I love to do, however, is getting creative - I'm so up for anything DIY! Lately I do loads of drawing & illustrations. Finding the time is not easy as you say, but when I do, I feel so much better.
Safe to say though, that my absolute fav is still a mug of hot chocolate, a box of vanilla ice cream and a soft blanket, haha. 😁
Can't wait to hear your tips, Ladies x
When I have bad days, I sometimes do what you do listen to music, sometimes taking a nap helps, or sometimes I just take a timeout for myself to try to relax or go for a walk that helps a lot.
Thankfully , they don’t happen often but when they do, I try to relax.
Hi Joyjoy67 , just like you I was constantly waking up in the night sometimes for 2 or 3 hours at a time.the next morning I would feel like I had a hangover and it affected my mood so much. I went to my GP and she just said you have to accept your a bad sleeper this didn’t help me at all .i was arguing with my husband all the time I blamed him for everything which was very unfair, my daughter pointed out to me that I did not speak to them I snapped at them this upset me so much.when I saw a friend who is a nurse I told her while I was crying that I just can’t sleep & it’s affecting me so badly...she recommended Phenergan 25 mg tablets a full dose is 50 mg ... I took the first full dose and slept so well for the first time in months.. I took the full dose for a further 2 nights & slept great.After 3 or 4 nights I reduced the dose to 25mg I did this for about 2 weeks & then I took it down to half a tablet .i don’t know if the half is actually doing anything or if it’s just my safety blanket all I know is phenergan changed my life for the better.
Hi @Shands Sue
Did you have a a chance to take a look at the article about hair dye that Blanka attached. I have also added some info from cancer research uk about this very important subject.
I know some of my patients use hair dyes from Holland and Barrett’s
I wish you well with your recovery
Please accept my apologies for such a late reply, I've only just seen your question. Unfortunately the information on the site is correct, we won't be restocking our Naturigin products, I'm so sorry!
Regarding using standard box dyes, I'd recommend having a look at the following article, this is full of tips from members of our community:
I'll also tag @LizzyB73 our oncology nurse in the discussion, she'll get back to you with an answer soon - Liz, is this something you can help Sue with?
Hope this helps a little, wishing you continued strength xx
Blanka (Community Associate @ Live Better With)
`Divigel is not a name I know well but its a type of Oestrogen gel. I think the highest dose is 1mg, other parts of the world have different strengths. They commonly prescribe this in Ireland.
Please ensure you are applying the oestrogen gel as your GP advised as many women aren't. Your Oestrogen levels will see if you are absorbing it correctly.
Bisoprolol is a beta blockers with quite a few uses too. It's best to talk to your GP why they want to prescribe this medication.
Hopefully you'll get your answers.
Please let us know how you get on.
Diane Porterfield Bourne.
Thank you for posting. I really feel your hurt....you desperately want to feel better. So what is your GP doing to help?
The type of Oestrogen you are taking isn't one I have heard of..but have just looked it up. It is an unregulated compounded bio identical HRT. In some countries it is widely used and approved but in the UK it isn't. This type of HRT is not what I or your normal GP would prescribe.
All I can suggest is if it isn't helping have you discussed it with the person who prescribed it? If so what have they advised? Have you used normal HRT? The normal being what we in the UK say is regulated bio identical HRT. We have years of research and dosages are standardised so we know side effects, how it works etc. The traditional route HRT is what I and UK menopause specialists advise and prescribe.
If you are feeling as you are you need to make an appointment with your doctor and get your symptoms sorted.
Good luck and please keep in touch.
I am soooo sorry you are going through what you are going through with depression and not feeling like yourself. I am going to tag the nurse expert in this post to see what advice she can give you. @DianePorterfield-Bourne.
I know that you have been talking to your doctor but had you spoken to a counselor maybe they can give you some suggestions in addition to your doctor hopefully finding you the right balance of medication to help you.
So many of us suffer with these symptoms and I hope that you can find something that will help you feel better.
@Kate1968 Thank you for your advice and I am so glad you found something to help you.
Please keep us posted on how you are doing.
Hi @puppy3 ! Thanks for reaching out with some great questions.
The most important thing before surgery is to avoid the blockage. It appears that his surgery will be in about two weeks? The way he needs to eat right now is only temporary. While his diet won't have loads of variety, it should focus on enough protein and enough total energy to maintain his weight and lean body tissue.
Please let me know if you have further questions. I'm happy to help!